Numerische Mathematik

, Volume 3, Issue 1, pp 157–168

Chebyshev semi-iterative methods, successive overrelaxation iterative methods, and second order Richardson iterative methods

Part II
  • Gene H. Golub
  • Richard S. Varga
Article

DOI: 10.1007/BF01386014

Cite this article as:
Golub, G.H. & Varga, R.S. Numer. Math. (1961) 3: 157. doi:10.1007/BF01386014

Copyright information

© Springer-Verlag 1961

Authors and Affiliations

  • Gene H. Golub
    • 1
    • 2
  • Richard S. Varga
    • 1
    • 2
  1. 1.Space Technology Laboratories, Inc.Los Angeles 45
  2. 2.Case Institute of TechnologyCleveland 6

Personalised recommendations